I've been trying Sativex to see what happens to my pain. Luckily I have some coverage because it's crazy expensive. I can't tell if it helps much yet or not. But I'm taking less gabapentin.
It's annoying because even when something works a bit, you feel funny or foggy. I traded some gaba side effects for sativex side effects and I think pain is same.
when will we have something that just zaps the pain down without feeling drugged?
i guess that's why we are here on this site - so we can figure out what else to do besides pop pills!?
Thanks for sharing, @SCIpain. It does seem to be a balance of many things: dosage, type of medication, mitigating the side effects, and trying not to rely on pain medication too heavily. Glad you see this site as helping you find a balanced approach to your pain self-management. That's a great attitude.
Does anyone else have that funny or foggy feeling? What do you do to deal with the side effects of pain medications? Any tips?